Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes body pain?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have been taking 2 mg. of lorazepam every six hours for the past 26 years(8 mg. per day). I have all kinds of traveling pain through my body. Right now it is centered above my heart for the past 4 weeks. The doctors cannot find anything wrong with me. I have a chronic anxiety problem. What should I do to escape this pain? Thank you for your time and consideration.XXXX
Posted Mon, 17 Mar 2014 in Anxiety and Stress
Answered by Dr. Srikanth Reddy 51 minutes later
Brief Answer: Somatoform disorder Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. The kind of pains that you are describing lasting for 26 years with no explainable cause goes in favour of somatoform disorder. This illness cannot be cured with lorazepam. Lorazepam will reduce your anxiety but it will not help you with somatoform disorder. The medications which will help you in this concern are 1) Amitriptyline 2) Duloxetine. You ay discuss with your doctor the option of these two drugs. And regarding lorazepam you are already taking higher doses of lorazepam and you need to tapper off them gradually and get off it. They cause dependence and are not good drugs to be on. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor